American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Susan Schindler. Some transplantation theorems for the generalized Mehler transform and related asymptotic expansions . Trans. Amer. Math. Soc. 155 (1971) 257-291. MR 0279528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. Walsh. On $L\sp{p}$ estimates for integral transforms . Trans. Amer. Math. Soc. 155 (1971) 195-215. MR 0284880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. J. Studden. A generalization of Bernstein's theorem and a differential inversion formula . Trans. Amer. Math. Soc. 142 (1969) 81-92. MR 0246045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard L. Wheeden. On hypersingular integrals and Lebesgue spaces of differentiable functions . Trans. Amer. Math. Soc. 134 (1968) 421-435. MR 0232249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Douglas L. Guy. Hankel multiplier transformations and weighted $p$-norms . Trans. Amer. Math. Soc. 95 (1960) 137-189. MR 0120506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Harold Widom. A theorem on translation kernels in $n$ dimensions . Trans. Amer. Math. Soc. 94 (1960) 170-180. MR 0110925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jerome Blackman and Harry Pollard. The finite convolution transform . Trans. Amer. Math. Soc. 91 (1959) 399-409. MR 0107135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. I. Hirschman. Weighted quadratic norms and ultraspherical polynomials. II . Trans. Amer. Math. Soc. 91 (1959) 314-329. MR 0107773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard Askey and Isidore Hirschman. Weighted quadratic norms and ultraspherical polynomials. I . Trans. Amer. Math. Soc. 91 (1959) 294-313. MR 0107772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. B. Sumner. Generalized powers of the difference operator . Trans. Amer. Math. Soc. 87 (1958) 526-540. MR 0096912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carl S. Herz. A note on summability methods and spectral analysis . Trans. Amer. Math. Soc. 86 (1957) 506-510. MR 0093685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1